# SDR COMA0260187

- Difficulty date: March 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 17,486 hours, 17,163 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Part number: 601370101
- Condition: Corroded
- Location: Empennage
- Part time: 17,486 hours, 17,163 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF THE LEFT ENGINE ASSEMBLY, DISCOVERED FRETTING CORROSION ON THE AFT ENGINE PYLON THRU FITTING MOUNTING RIB W.O. 41725.REPAIRED I/A/W REO 601R-54-50-036.
